Local grand variable exponent Lebesgue spaces

Humberto Rafeiro, Stefan Samko

Research output: Contribution to journalArticlepeer-review

Abstract

We introduce local grand variable exponent Lebesgue spaces, where the variable exponent Lebesgue space is “aggrandized” only at a given closed set F of measure zero. It is shown that, for different aggrandizers with positive Matuszewska–Orlicz indices, the corresponding local grand variable exponent Lebesgue spaces coincide. We show that the maximal operator, singular operators, and maximal singular operators are bounded in such spaces. Lastly, an application to a Dirichlet problem for the Poisson equation, where F may be chosen as the boundary of the domain, is provided within the framework of such local grand spaces.

Original languageEnglish
Pages (from-to)1-15
Number of pages15
JournalZeitschrift für Analysis und ihre Anwendungen
Volume42
Issue number1
DOIs
Publication statusPublished - Oct 13 2023

Keywords

  • Grand Lebesgue spaces
  • maximal function
  • singular integrals

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Local grand variable exponent Lebesgue spaces'. Together they form a unique fingerprint.

Cite this